So today, as I am celebrating 3 days clean from oxy, i got a text from a friend i haven't talked to in a while. Turns out that one of my old friends overdosed on heroin last night. he was a really good friend and he was sober for a while, last time i saw him which was like a month ago he was telling me how good he was doing. now i find out that he relapsed and died. im just in shock. i cant even think. not only do i feel like **** from the w.ds, now im sad and allll i want to do is get a pill to numb the shock. im so upset, everyone is. he was doing better. i know this really isnt a question but i had to get it off my mind. my cravings havent been this bad at all. tonight is the worst night yet and i am trying to stay strong but its so hard... ughh. im feeling pretty down right now and i dont know what to do to comfort myself.
I am so sorry about the loss of your friend. This is the hard cruel reality of addiction. Usually once a person relapses after being clean for awhile they go back to the same dosage and that is usually what does them in. As for you, i know you are in shock and hurting. Try and look at this as something you dont want to happen to you as it could. The best thing we can do when faced with this tragedy is to continue on in our own recovery and educate ourselves and others about addiction. I know how you feel as i said goodbye to a very warm kind loving man a couple months ago who died from his addiction. Using isnt the answer as there is nothing that can numb these feelings up. We face these sad times head on now. Hugs to you sara
HI......im so sorry to here of your loss......even more sorry to here this dam desiese took another life...its always especially sad when it is someone that was tring to get clean
but thats the brutal reality of this....it leads to institutions jails and death...dont let his death go in vein....let it remind you of just how fragile life really is and let it reinforce what your tring to do here and thats get clean...feeling is a wonderful thing but there are sad parts to life
and from here on you have to except the blessings as well as the pitfalls hang in there and remember using ant an option you have to be strong now...you can do this
pray for your friend...I hope he new the love of Jesus b/4 he died
good luck and God bless......Gnarly
I am sorry you are hurting. I understand. I lost my best friend to Vicodin a few years ago and I think that is when I went down hill with abusing pain medications to numb my feelings. Remember that it is a good thing to feel pain. It means you are alive and sober. Stay sober for yourself and do it for your friend. We are all here for you.
thank you. its been really tough tonight to deal with this. i was already an emotional wreck because of my withdrawls.. but this just puts the icing on the cake. he was only 18. im about to turn 21 in october and im excited to spend my birthday sober. i just cant believe he is gone. i am glad that i am making a positive choice to stay clean because i dont want to end up like that. and i was surely heading down that path. life is so fragile, and no one is promised tomorrow. im going to try and get some sleep. but its probably not going to happen :(
Cheesy, sorry for your friend... we don't realised how much we are fighting for our lives...make this choice to stay clean everyday because it is hard and we must commit ourselves 100 %...do whatever you need to stay clean, please.... it is hard as first, we don't want to think that we have to make changes for life....but we were making bad changes on our lives while on active addiction... everyone was for the worst.. Now it is the other way, every change is for the best, choose always what it is best for you each day at a time... it gets easier wiith time and you will feel better... hope you sleep :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.